# SDR SWAA2022020752712

- Difficulty date: December 28, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 7,620 hours, 3,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE NO. 0207338 : A/C DAMAGED BY BELT LOADER UNDER FWD CARGO DOOR REPORTED BY RAMP CREW / REPAIRED DAMAGE BELOW FWD CARGO DOOR IAW ATS ER #17-05654 REV IR AND EA #REPAIR-53EA-04626 DOC REV 1
